MathSciNet Relay Station
MathSciNet bibliographic data
MR2375616 58J40 (47G30 58J20 58J35 58J37)
Gil, Juan B.; Loya, Paul A. Resolvents of cone pseudodifferential operators, asymptotic expansions and applications. Math. Z. 259 (2008), no. 1, 65–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement